# SDR AALA202103299021

- Difficulty date: March 26, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 49,196 hours, 34,220 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3797
- Condition: Leaking
- Location: Zone 100
- Part time: 31,265 hours, 16,168 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FAINT DIRTY SOCK ODOR STRONGER ON LANDING WHEN FLAPS DEPLOYED.STRONGER WHEN PACK 1 ONLY.  REPLACED APU DUE TO OIL LEAK AND INGESTION PER TASK CARD 28L31049003.
